# SDR SWAA2013061217090

- Difficulty date: June 7, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 20,743 hours, 12,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6550821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BULKHEAD SUPPORT ANGLE CORRODED AT BS 500D, BETWEEN RBL 20 TO LBL 20.  R & R ANGLE IAW SRM.
